# SDR SWAA2016062353166

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 58,103 hours, 33,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING EMERGENCY EXIT LIGHT BULB INOPERATIVE.  R & R BULB IAW AMM.
